Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gretzky99

Anyone else with the same problem?

Recommended Posts

Hey guys I am just wondering if anyone else has the same problem as I do. I have pretty pale skin so I am not sure if this is the main reasoning for my problem. I generally have very mild acne that can be moderate at times with an occasional nodule/cyst (ive had 4-5 in 5 years). I'll go through times where I have one or two pimples, sometimes three or four, then ill be relatively clear for a while and then a few more zits, then clear. The problem I have is even when I am clear is the red marks that old acne has left me. I can be perfectly clear but still have several red marks especially on my forehead and cheeks that seem to take forever to fade. I have tried using AHA and it does help a fair amount. Anyways I developed a Nodule over the weekend and had it injected yesterday and it has shrunk a fair amount over the past 24 hours. It was the first time I have seen somebody for my skin (im 20 in a week) and I was prescribed Stieva-A (canadian version of Retin-A) aswell as Clindasol. In anyone's experience does Stieva-A (Retin-A) help with fading red marks? and is it because my skin is relatively pale that I have these red marks? I am just curious because although my acne is mild the red marks seem to make it look much worse.

Thank you,

Share this post


Link to post
Share on other sites

Your problem is known as "hyperpigmentation" and it can happen in all skin types. (Including fair skin). Its the marks that acne leaves behind that can take anywhere from 6 months to many years for them to fade on their own.

I'm fair skinned myself, so I know what you mean about them standing out.

The good thing about having fair skin though is that it tends to react better than other skin types when it comes to treatments.

Retin-A and AHA will definitely help fade your red marks. But you'll need to deal with looking like a tomato for a while, until your skin gets used to the treatments.

Be sure to use a moisturizer and sunscreen while using retin A and AHA. This will protect your skin from getting more damaged as it will be fragile.

Share this post


Link to post
Share on other sites

Sudacrem is good for helping with marks if they are fresh. There is a whole very long thread about this.

I hope this will link you to it:

Sudacrem Thread

Ha - success!

Edited by Ellie713

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×